# SDR AALA202406184789

- Difficulty date: June 16, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N970NN
- Make and model: Boeing 737823
- Aircraft serial: 31218
- Aircraft time: 26,672 hours, 11,248 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Part number: UNKNOWN
- Condition: Odor
- Location: Cabin Air
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ON DESCENT INTO CLT AT 5000FT STRONG ODOR THROUGH BLEED AIR IN FLIGHT DECK. ELECTRICAL TYPE SMELL AND FLIGHT ATTENDANTS REPORTED STRONG SIMILAR SMELL IN THE AFT GALLEY AT SAME ALTITUDE. SUBSIDED AFTER LANDING THEN AGAIN BUT MORE SUBTLE AT GATE. SUSPECT BAD RECIRCULATION FAN. REMOVE AND REPLACED BOTH LEFT HAND (AALA202406172483) AND RIGHT HAND (AALA202406188726) RECIRCULATION FANS, PER AMM 21-25-02. RMOVE AND REPLACED BOTH RECIRCULATION FILTERS LEFT HAND (AALA202406189260) AND RIGHT HAND (AALA202406184789), PER 21-25-01.
